# SDR SWAA2023100394258

- Difficulty date: August 28, 2023
- Submitted: October 3, 2023
- Operation: Air carrier
- Aircraft: N230WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34592
- Aircraft time: 58,486 hours, 35,155 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: UNKNOWN
- Condition: Peeling
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN FLOOR PANEL 241AAF UPPER SKIN SURFACE PEELING.<[01] FLOOR PANEL 241AAF WAS INSTALLED ON ITEM TTG8Q00MCAYB;[02] REJECT....INSTALLATION OF FLOOR PANEL DOES NOT ANSWER DISCREPANCY.;[03] RECEIVED NEW PANEL 241AAF FOR REPLACEMENT; INSTALLED ON ITEM TTG8Q00MCAYB;[04] VERIFIED TAG FOR NEW PANEL; VERIFIED ROUTINE CARD INSTALLATION OF NEW PANEL
